MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3904
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in the process of being returned.A full investigation will be performed when microline surgical receives the device.
 
Event or Problem Description
A piece of the o-ring broke and fell into the patient's abdomen.The piece remained in the patient's body.The procedure was not extended.The status of the patient is currently unknown.

Brand Name
RENEW HANDPIECE, 34CM, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key8646948
Report Number1223422-2019-00014
Device Sequence Number16599821
Product Code GEI
UDI-Device Identifier00811099010548
UDI-Public00811099010548
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3904
Device Catalogue Number3904
Device Lot Number00126481
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;